# SDR SWAA2015100144480

- Difficulty date: September 26, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 42,007 hours, 28,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8039251
- Part serial: 20174
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMER EXIT SIGN LIGHT CRACKED.  R & R SIGN IAW AMM.
